# SDR V0XD20170607001

- Difficulty date: June 1, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10067
- Aircraft time: 34,526 hours, 25,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322343
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL FROM FS 483 TO FS 572.5 CORRODED BEYOND MANUFACTURERS LIMITS. REPLACED LT SIDE SEAT RAIL FROM FS 483 TO FS 572.5 IAW AMM 53-00-49.
